IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1997 >
Volume 23 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/571

Title: On the Difference of 4-Gonal Linear Systems on some Curves
Authors: Ohbuchi, Akira
Keywords: Curve Theory
Algebraic Geometry
Issue Date: 1997
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 23, No 1, (1997), 59p-68p
Abstract: Let C = (C, g^1/4 ) be a tetragonal curve. We consider the scrollar invariants e1 , e2 , e3 of g^1/4 . We prove that if W^1/4 (C) is a non-singular variety, then every g^1/4 ∈ W^1/4 (C) has the same scrollar invariants.
URI: http://hdl.handle.net/10525/571
ISSN: 1310-6600
Appears in Collections:Volume 23 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol23-num1-1997-p059-p068.pdf476.59 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback